# SDR ASAA2021113036763

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 34,023 hours, 10,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED IN FLIGHT AT MASTER CAUTION RECALL AND EXTINGUISHED UPON RESET. GROUNDED - YES. ACCOMPLISHED BITE OF BOTH PZTC #1 ON BIT FAULTED RAM AIR ACT, GREEN ON PREV AND VERIFY REF B737-900 FIM 21-62 TASK 801. SYSTEM RESET RE-RAN BITE WITH NO FAULTS. ACCOMPLISHED FIM 21-62 TASK 837, NO FAULTS.
